Translator Disclaimer
December 2011 Cobordism of Algebraic Knots Defined by Brieskorn Polynomials
Vincent BLANLŒIL, Osamu SAEKI
Tokyo J. Math. 34(2): 429-443 (December 2011). DOI: 10.3836/tjm/1327931395

Abstract

In this paper we study the cobordism of algebraic knots associated with weighted homogeneous polynomials, and in particular Brieskorn polynomials. Under some assumptions we prove that the associated algebraic knots are cobordant if and only if the Brieskorn polynomials have the same exponents.

Citation

Download Citation

Vincent BLANLŒIL. Osamu SAEKI. "Cobordism of Algebraic Knots Defined by Brieskorn Polynomials." Tokyo J. Math. 34 (2) 429 - 443, December 2011. https://doi.org/10.3836/tjm/1327931395

Information

Published: December 2011
First available in Project Euclid: 30 January 2012

zbMATH: 1241.57029
MathSciNet: MR2918915
Digital Object Identifier: 10.3836/tjm/1327931395

Subjects:
Primary: 57Q45
Secondary: 32S55, 57Q60

Rights: Copyright © 2011 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.34 • No. 2 • December 2011
Back to Top